| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their device would intermittently not complete its boot up cycle.As a result, defibrillation therapy may not be available, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.After replacing the system and user interface pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.Product analysis center (pac) further evaluated the parts and determined that the cause of the reported issue was due to a cracked and shorted capacitor,c181, on the user interface pcb assembly.